Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Having cold, cough, bad sore throat. Been taking counter medicine. Should I consult doctor?

I HAVE HAD A COLD AND COUGH FOR ABOUT 4 WEEKS NOW. THE COUGH SEEMS TO BE BETTER BUT NOW I HAVE A VERY BAD SORE THROAT AND THIS IS THE SECOND WEEK WITH IT. I HAVENT WENT TO A DOCTOR YET IVE BEEN TAKING OVER THE COUNTER MEDS. IS IT POSSIBLE THAT I HAVE COUGHED SO MUCH THAT I MAY NEED MEDS FROM A DOCTOR TO CLEAR IT THE REST OF THE WAY UP?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

In majority of the cases a simple cold and cough usually resolves within a week with little or no treatment. But you having the same for four weeks is a cause for concern.

You must definitely visit an ENT who may inspect your throat and give you proper medication.

take care and lots of warm fluids and avoid over the counter medications

Dr Sriram Nathan
Answered: Fri, 16 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor